Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 137, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2007, 7:14 PM CDT for Craig County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2007, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 10, 2007, 7:50 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Craig County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 10, 4:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 110014 SVRTSA OKC035-110115- /O.NEW.KTSA.SV.W.0137.070611T0014Z-070611T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 714 PM CDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA * UNTIL 815 PM CDT * AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF WELCH...MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELCH. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3687 9545 3663 9542 3692 9499 3711 9523 $$
2 follow-up statements
000 WWUS54 KTSA 110037 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 736 PM CDT SUN JUN 10 2007 OKC035-110115- /O.CON.KTSA.SV.W.0137.000000T0000Z-070611T0115Z/ CRAIG OK- 736 PM CDT SUN JUN 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN CRAIG COUNTY... AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CENTRALIA...MOVING NORTH AT 10 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELCH AND HOLLOW. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3687 9545 3663 9542 3692 9499 3711 9523 $$
000 WWUS54 KTSA 110050 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 750 PM CDT SUN JUN 10 2007 OKC035-110100- /O.CAN.KTSA.SV.W.0137.000000T0000Z-070611T0115Z/ CRAIG OK- 750 PM CDT SUN JUN 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAIG COUNTY IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 3687 9545 3663 9542 3692 9499 3711 9523 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:08 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 10, 7:08 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 708 PM CDT SUN JUN 10 2007 .MESOSCALE UPDATE... THREE LARGE OUTFLOW BOUNDARIES AND THE TAIL OF A MESOSCALE VORTEX ARE ALL INBOUND TO NORTHEAST OKLAHOMA WHERE CAPE OF 2000 TO 3000 J/KG REMAIN MOSTLY IN PLACE. ALL OF THIS IS EXPECTED TO LEAD TO AN INCREASE IN STORMS IN NORTHEAST OKLAHOMA THIS EVENING IN AREAS NOT PREVIOUS AFFECTED BY STORMS. THE SEVERE STORMS IN THE OKLAHOMA CITY METRO AREA APPEAR TO BE ON AN EVENTUAL TRACK TOWARD TULSA... STORMS IN THE OKLAHOMA COUNTIES THAT BORDER KANSAS SHOULD INCREASE SLOWLY AS OUTFLOW INTERACTIONS CONTINUE AND LIFT AHEAD OF THE MESOSCALE VORTICITY CENTER BEGINS TO AFFECT THE AREA. WE HAVE NOTED UPWARD VERTICAL MOTION NOW AT THE KINX RADAR AT 850 MB LEVEL. IN NORTHWEST ARKANSAS...THUNDERSTORMS CONTINUE TO DEVELOP...BUT THEY THEY HAVE NOT GOTTEN STRONG. A LARGER POTENTIAL FOR NORTHWEST ARKANSAS APPEARS TO BE THE STORMS IN SOUTHWEST MISSOURI WORKING SOUTHEAST. OVERALL...A LARGE THUNDERSTORM COMPLEX IS LIKELY TO EVENTUALLY EVOLVE IN THE AREA TONIGHT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, Jun 10, 1:31 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 131 PM CDT SUN JUN 10 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 108 PM CDT SUN JUN 10 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW...ENDING BY 11PM. BEGINNING AGAIN AT 2AM. HEAVY RAIN AND FLASH FLOODING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY TO MID AFTERNOON. DISCUSSION... A STRONGLY UNSTABLE ATMOSPHERE WAS IN PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWEST ARKANSAS AND THE BORDER AREA OF EASTERN OKLAHOMA. AS THE CAP WEAKENS AREA WIDE THIS AFTERNOON...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE ENTIRE REGION. AS WAS THE CASE YESTERDAY...WINDS ALOFT ARE WEAK...SO CELLS WILL TEND TO BE SLOW MOVING AND QUICKLY BECOME MULTICELLULAR. HOWEVER...LARGE HAIL AND STRONG WINDS WILL OCCUR WITH A NUMBER OF THE STORMS TODAY. IN ADDITION...2 TO 3 INCHES OF QUICK RAINFALL WILL OCCUR AT SOME LOCATIONS. TWO BOUNDARIES WERE IN THE REGION TODAY THAT MAY FOCUS THE MOST CONCENTRATED ACTIVITY OR AT LEAST OFFER THE BEST CHANCE FOR STORM ORGANIZATION. BOTH BOUNDARIES ARE FROM MORNING STORMS. ONE EXTENDED FROM CARROLL COUNTY TO NEAR FAYETTEVILLE TO BETWEEN OKMULGEE AND TULSA. THE SECOND EXTENDED FROM THE KANSAS LINE NORTH OF BARTLESVILLE INTO CREEK COUNTY AND ON SOUTHWEST. THE AFTERNOON AND EVENING STORMS ARE EXPECTED TO WEAKEN AFTER 10PM. HOWEVER DEPENDING ON HOW THE EVENING STORMS EVOLVE... THERE IS A CHANCE THAT STORMS COULD INCREASE AGAIN IN THE EARLY MORNING HOURS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION WILL BE NEEDED NEAR ANY STRONG STORMS. NET CONTROLLERS FOR THE REGIONAL SKYWARN NET SHOULD CLOSELY MONITOR CONDITIONS AND BE READY FOR ACTIVATION THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... LITTLE CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED OVER THE NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS DEVELOPING EACH DAY. WEAK WIND FIELDS ALOFT WILL LIKELY LIMIT THE SEVERE WEATHER CHANCES TO THE ISOLATED PULSE SEVERE STORMS WHICH ARE COMMON IN SUMMER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 10, 2:01 PM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT SUN JUN 10 2007
ARZ019-029-101930-
CRAWFORD AR-SEBASTIAN AR-
201 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
AT 201 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF VAN BUREN...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...UNIONTOWN...FORT
SMITH...VAN BUREN...KIBLER...SHIBLEY...FURRY AND FIGURE FIVE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3559 9445 3540 9447 3535 9432 3542 9421Local storm report, Jun 10, 4:36 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 2 N AURORA 36.03N 93.70W
06/10/2007 E0.75 INCH MADISON AR LAW ENFORCEMENT
&&
RBDSpecial weather statement, Jun 10, 4:39 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT SUN JUN 10 2007
OKZ054-059-102215-
OSAGE OK-PAWNEE OK-
439 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND WESTERN PAWNEE
AT 439 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES WEST OF PAWNEE TO 5 MILES SOUTH OF
PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...FAIRFAX...PAWNEE...SKEDEE AND
RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3634 9703 3620 9674 3662 9646 3666 9692Special weather statement, Jun 10, 5:05 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT SUN JUN 10 2007
OKZ054-059-102300-
OSAGE OK-PAWNEE OK-
505 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND NORTHWESTERN PAWNEE
AT 505 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF RALSTON...MOVING NORTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...
FAIRFAX...BURBANK...APPERSON...WEBB CITY AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3636 9710 3628 9689 3679 9648 3692 9677Special weather statement, Jun 10, 5:50 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT SUN JUN 10 2007
OKZ054-102315-
OSAGE OK-
550 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 550 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF BURBANK...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...
APPERSON...WEBB CITY...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3669 9690 3664 9670 3699 9639 3699 9674Special weather statement, Jun 10, 7:06 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT SUN JUN 10 2007
OKZ056-057-110030-
CRAIG OK-NOWATA OK-
706 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA
AT 706 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF CENTRALIA...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CENTRALIA...HOLLOW AND
CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3676 9558 3667 9538 3701 9511 3712 9536The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:06 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Jun 10, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 27 min |
| Jun 10, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 54 min |
| Jun 10, 8:49 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Jun 10, 8:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jun 10, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 64 min |
| Jun 10, 9:34 PM CDT | Special Weather Statement | TSA | Osage, Tulsa | 41 min |
| Jun 10, 10:26 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Jun 10, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 43 min |
| Jun 11, 6:38 AM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| Jun 11, 10:55 AM CDT | Flash Flood Warning | TSA | Mayes | 2 hr |
| Jun 11, 11:00 AM CDT | Special Weather Statement | TSA | Adair | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.